MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a microsensor (id 826850) was implanted on (b)(6) 2025 in a 12 year old male admitted for intractable headaches.Icp values 8-9mmhg and appropriate waveform.There was a waveform the entirety of the implantation.One hour after insertion icp values trending negative.It is not known if patient lead was connected at time of insertion.Patient lead was confirmed connected on (b)(6) 2025.Icp values maintained negative mmhg readings throughout the day ((b)(6) 2025).Patient sitting up: -10 to -13mmhg.Patient at 30-45 hob -2 to -1mmhg.Patient flat icp values 3-4mmhg.Patient had generalized headache, however no new deficits with negative readings.Monitor and cable were replaced and negative readings persisted.Mri of brain was completed prior to insertion ((b)(6) 2025), showing normal ventricles of the brain.Patient has ventriculoperitoneal shunt placed as infant and has not had revision during lifetime.Technology surrounding cerelink icp monitor and microsensor: iphone (within 1 foot), video game console within 3 feet, iv pump, phillips bedside monitor.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink microsensor (id 826850) was returned for evaluation.Device history record (dhr) - the product code 826850 with lot 7495597 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter crimped 18.5 and 19 cm from connector end.Icp express = 518; cerelink monitor acceptable; zeroed without any issue.The device passed electronic, noise and signal drift tests.The issue of the complaint was not confirmed.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.
 
Additional Manufacturer Narrative
Updated fields: d6b, g3, g6, h2, h3, h11.Additional information received: the sensor was removed on (b)(6) 2025, and was not replaced.The patient is in stable condition.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22012752
Report Number3013886523-2025-00099
Device Sequence Number5342691
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(17)261231(10)7495597
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number7495597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer06/13/2025
07/09/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/24/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 YR
Patient SexMale